to participate download our app

Dec 4
20:49
I started birth control a little over three weeks ago and was mid period when i started taking the pills. And I’ve been on my period ever since. I’ve been on my period almost four weeks now, super heavy, super painful, i have headaches, nausea dizziness and am completely miserable. I use the menstral cup wich is supposed to be able to hold for up to 8 hours and i can fill it up in 30 minutes. Is this normal, should i be concerned, why is it happening, what can i do to help, PLEASE HELP
 
5
Dec 4
21:18
These side effects are normal on the pill. Your body can take 3-6 months to adjust to a pill before side effects settle down - they're usually worse during this time. That being said, it sounds like a lot of side effects at once, and a lot of bleeding. I would normally say to wait it out and see if things settle down in a couple of months. But bleeding that much could make you iron deficient - that is if the bleeding has been that heavy for a long time? If so, I would go and discuss this with your doctor. They may decide to try you on a different pill.
 
Dec 4
21:20
I was already anemic and I’ve been bleeding heavy for almost four weeks
 
Dec 4
21:29
I take the combined pill, and when I first started taking it, I bleed for 4-5 weeks until I had my first 7 day break. At the end of the 7 day break, the bleeding stopped and my periods have been regular ever since. I’m guessing this is a normal side effect of taking the pill.
 
Dec 4
21:54
@Denaerys yeah then i'd go see your doctor.
 
Dec 5
06:28
Yes definitely tell your doctor. That is too much blood especially for someone already anemic
 

to write your comment download our app